# SDR UALA2013022601137

- Difficulty date: February 25, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 77,369 hours, 23,541 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Gouged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LOWER GATE GOUGED.  REMOVED AND REPLACED LOWER GATE IAW AMM.
